# SDR DALA13030549230

- Difficulty date: June 9, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 32,905 hours, 23,773 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT NLG WHEEL WELL, FORWARD OF LEFT TRUNION FITTING, GOUGED/CRACKED.  REMOVED DAMAGED AREA.  COMPLIED WITH PRI 515901-14, REV 4 AND REV 5.  FABRICATED, TREAT, PRIMED AND INSTALLED  INNER AND OUTER DOUBLER IAW PRI 515901-14, REV 6.
